Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The transformation of a regular group into its conjoint


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 32 (1926), 631-634
DOI: https://doi.org/10.1090/S0002-9904-1926-04276-2
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 7 (1919), 326--329
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 6 (1927), 701--706
MathSciNet review: 1561278
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04276-2